# SDR ASMF201303017

- Difficulty date: February 8, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N746AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32719
- Aircraft time: 31,467 hours, 3,547 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: B435417
- Part serial: 4587
- Condition: Leaking
- Location: Spoiler
- Part time: 31,467 hours, 3,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYD LEAK WAS DETECTED ON AFT REAR SPAR OF LT WING.  MX PERSONNEL PERFORMED AN INSPECTION DETECTING HYD LEAK IN SPOILER ACTUATOR NR 3, SO THE ACTUATOR WAS REPLACED IAW AMM 27-61-08 AND ADJUSTMENT AND TEST WERE PERFORMED IAW AMM 27-61-00, ALL CORRECT.
